# SDR ASAA2021051834856

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 34,146 hours, 9,824 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HGS/ AUTOLAND UNSUCCESSFUL AUTOLAND DID NOT FLARE PROPERLY. FINISHED MANUALLY. GROUNDED - YES. DFCS HAVE NO FAULTS LOGGED FOR LAST FLIGHT LEG. ACCOMPLISHED LAND VERIFY TEST PER B737-800 AMM TASK 22-00-01-730-807, AUTOLAND SYS GND CHECKED SATISFACTORY. ACCOMPLISHED HGS SYS TEST PER AMM TASK 22-00-01-730-808, HGS SYS GND CHECKED SATISFACTORY.
